Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 17, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 19, 2011, 2:01 PM CST. It took effect at Feb 20, 2011, 2:00 PM CST. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2011, 2:01 PM CST (20:01 UTC)
- In effect from
- Feb 20, 2011, 2:00 PM CST
- Expired
- Feb 22, 2011, 9:00 AM CST
- In force
- 43 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
781 WHUS73 KMKX 192001 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 201 PM CST SAT FEB 19 2011 ...GUSTY NORTHEAST WINDS TO DEVELOP SUNDAY... .AS LOW PRESSURE STRENGTHENS TO OUR WEST AND PASSES SOUTH OF THE STATE LATER SUNDAY THROUGH MONDAY...EAST AND NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS SUNDAY AND PICK UP TO 30 KNOTS SUNDSY NIGHT INTO MONDAY. NORTHEAST WINDS WILL GRADUALLY EASE MONDAY NIGHT. LMZ643>646-200415- /O.NEW.KMKX.SC.Y.0017.110220T1200Z-110222T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 201 PM CST SAT FEB 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 3 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 3 AM CST TUESDAY. * WINDS: EAST WINDS 15 TO 25 KNOTS SUNDAY MORNING SHIFTING NORTHEAST AND INCREASING TO 30 KNOTS SUNDAY NIGHT INTO MONDAY. * WAVES: BUILDING TO 4 TO 7 FEET SUNDAY AND BUILDING TO 6 TO 10 FEET SUNDAY NIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
796 WHUS73 KMKX 200153 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 753 PM CST SAT FEB 19 2011 ...GUSTY EAST WINDS TO DEVELOP SUNDAY... .AS LOW PRESSURE STRENGTHENS TO OUR WEST AND PASSES SOUTH OF THE STATE LATER SUNDAY THROUGH MONDAY...EAST AND NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS SUNDAY AND PICK UP TO 30 KNOTS SUNDAY NIGHT INTO MONDAY. NORTHEAST WINDS WILL GRADUALLY EASE MONDAY NIGHT. LMZ643>646-201000- /O.CON.KMKX.SC.Y.0017.110220T1200Z-110222T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 753 PM CST SAT FEB 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 3 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 3 AM CST TUESDAY. * WINDS: EAST WINDS 15 TO 25 KNOTS SUNDAY MORNING SHIFTING NORTHEAST AND INCREASING TO 30 KNOTS SUNDAY NIGHT INTO MONDAY. * WAVES: BUILDING TO 4 TO 7 FEET SUNDAY AND BUILDING TO 6 TO 10 FEET SUNDAY NIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
719 WHUS73 KMKX 201102 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 502 AM CST SUN FEB 20 2011 ...NORTHEAST GALE FORCE WIND GUSTS THIS AFTERNOON AND TONIGHT... .STRONG LOW PRESSURE WILL MOVE FROM THE CENTRAL PLAINS TO IOWA TODAY...AND SLOWLY ACROSS ILLINOIS AND INDIANA TONIGHT AND MONDAY. BRISK NORTHEAST WINDS WILL DEVELOP TONIGHT AND LAST THROUGH MONDAY NIGHT WITH WIND GUSTS REACHING GALE FORCE LATE THIS AFTERNOON THROUGH TONIGHT. HIGH WAVES WILL DEVELOP THIS AFTERNOON AND LAST THROUGH MONDAY NIGHT. LMZ643>645-201915- /O.UPG.KMKX.SC.Y.0017.110220T1200Z-110222T0900Z/ /O.NEW.KMKX.GL.W.0005.110220T2000Z-110221T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 502 AM CST SUN FEB 20 2011 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTHEAST WINDS 10 TO 20 KNOTS THIS MORNING...BACKING NORTHEAST 20 TO 25 KNOTS BY LATE THIS AFTERNOON. WIND GUSTS TO 35 KNOTS TONIGHT. * WAVES: BUILDING TO 4 TO 6 FEET THIS AFTERNOON AND 6 TO 9 FEET TONIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ646-201915- /O.EXT.KMKX.SC.Y.0017.110220T2000Z-110222T0900Z/ WIND POINT WI TO WINTHROP HARBOR IL- 502 AM CST SUN FEB 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM CST TUESDAY. * WINDS: SOUTHEAST WINDS 10 TO 20 KNOTS THIS MORNING...BACKING NORTHEAST 15 TO 25 KNOTS BY LATE THIS AFTERNOON...AND LASTING INTO MONDAY NIGHT. * WAVES: 2 TO 4 FEET TODAY BUILDING TO 4 TO 6 FEET BY THIS EVENING...AND 6 TO 9 FEET FOR MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
583 WHUS73 KMKX 201505 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 AM CST SUN FEB 20 2011 ...NORTHEAST GALE FORCE WIND GUSTS THIS AFTERNOON AND TONIGHT... .STRONG LOW PRESSURE WILL MOVE INTO IOWA TODAY...AND SLOWLY ACROSS ILLINOIS AND INDIANA TONIGHT AND MONDAY. BRISK NORTHEAST WINDS WILL DEVELOP TONIGHT AND LAST THROUGH MONDAY NIGHT WITH WIND GUSTS REACHING GALE FORCE LATE THIS AFTERNOON THROUGH TONIGHT. HIGH WAVES WILL DEVELOP THIS AFTERNOON AND LAST THROUGH MONDAY NIGHT. LMZ643>645-202315- /O.CON.KMKX.GL.W.0005.110220T2000Z-110221T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 905 AM CST SUN FEB 20 2011 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST MONDAY. * WINDS: SOUTHEAST WINDS 10 TO 20 KNOTS THIS MORNING...BACKING NORTHEAST 20 TO 25 KNOTS BY LATE THIS AFTERNOON. WIND GUSTS TO 35 KNOTS TONIGHT. * WAVES: BUILDING TO 4 TO 6 FEET THIS AFTERNOON AND 6 TO 9 FEET TONIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ646-202315- /O.CON.KMKX.SC.Y.0017.110220T2000Z-110222T0900Z/ WIND POINT WI TO WINTHROP HARBOR IL- 905 AM CST SUN FEB 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM CST TUESDAY... * WINDS: SOUTHEAST WINDS 10 TO 20 KNOTS THIS MORNING...BACKING NORTHEAST 15 TO 25 KNOTS BY LATE THIS AFTERNOON...AND LASTING INTO MONDAY NIGHT. * WAVES: 2 TO 4 FEET TODAY BUILDING TO 4 TO 6 FEET BY THIS EVENING...AND 6 TO 9 FEET FOR MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX ZABEL
522 WHUS73 KMKX 202122 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 322 PM CST SUN FEB 20 2011 ...NORTHEAST GALE FORCE WIND GUSTS THIS AFTERNOON AND TONIGHT... .STRONG LOW PRESSURE APPROACHING NORTHERN ILLINOIS WILL INCREASE WINDS IN THE AREA TONIGHT. EXPECT BRISK NORTHEAST WINDS TONIGHT THROUGH MONDAY...WITH GUSTS TO GALE FORCE OVERNIGHT. WAVES WILL CONTINUE TO INCREASE THIS AFTERNOON THROUGH MONDAY BEFORE GRADUALLY SUBSIDING LATE MONDAY. LMZ643>645-210530- /O.CON.KMKX.GL.W.0005.000000T0000Z-110221T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 322 PM CST SUN FEB 20 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: EAST TO NORTHEAST WINDS 20 TO 25 KNOTS...WITH GUSTS TO 35 KNOTS. * WAVES: BUILDING TO 4 TO 6 FEET THIS EVENING AND 6 TO 9 FEET TONIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ646-210530- /O.CON.KMKX.SC.Y.0017.000000T0000Z-110222T0900Z/ WIND POINT WI TO WINTHROP HARBOR IL- 322 PM CST SUN FEB 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. * WINDS: EAST TO NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LASTING INTO MONDAY NIGHT. * WAVES: 2 TO 4 FEET TODAY BUILDING TO 4 TO 6 FEET BY THIS EVENING...AND 6 TO 9 FEET FOR MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX ZABEL
066 WHUS73 KMKX 210248 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 848 PM CST SUN FEB 20 2011 ...NORTHEAST GALE FORCE WIND GUSTS TONIGHT... .STRONG LOW PRESSURE MOVING ACROSS NORTHERN ILLINOIS WILL BRING STRONG EAST TO NORTHEAST WINDS TONIGHT. EXPECT BRISK NORTHEAST WINDS TONIGHT THROUGH MONDAY...WITH GUSTS TO GALE FORCE OVERNIGHT. WAVES WILL BE HIGH BEFORE GRADUALLY SUBSIDING LATE MONDAY. LMZ643>645-211100- /O.CON.KMKX.GL.W.0005.000000T0000Z-110221T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 848 PM CST SUN FEB 20 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: EAST TO NORTHEAST WINDS 20 TO 25 KNOTS...WITH GALE GUSTS TO 35 KNOTS. * WAVES: 6 TO 9 FEET TONIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ646-211100- /O.CON.KMKX.SC.Y.0017.000000T0000Z-110222T0900Z/ WIND POINT WI TO WINTHROP HARBOR IL- 848 PM CST SUN FEB 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. * WINDS: EAST TO NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LASTING INTO MONDAY NIGHT. * WAVES: 4 TO 6 FEET BUILDING TO 6 TO 9 FEET BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
333 WHUS73 KMKX 211014 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 414 AM CST MON FEB 21 2011 ...BRISK EAST WINDS AND HIGH WAVES INTO TUESDAY MORNING... .BRISK AND GUSTY EAST WINDS AND HIGH WAVES WILL CONTINUE DUE TO THE PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER ILLINOIS AND HIGH PRESSURE OVER ONTARIO CANADA. THE HIGH PRESSURE AREA WILL BUILD INTO WI AND LAKE MICHIGAN TUESDAY AFTERNOON WITH MUCH LIGHTER WINDS AND LOWER WAVE HEIGHTS. LMZ643>645-211815- /O.CAN.KMKX.GL.W.0005.000000T0000Z-110221T1200Z/ /O.EXB.KMKX.SC.Y.0017.000000T0000Z-110222T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 414 AM CST MON FEB 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: EAST TO NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY DECREASING TO 15 TO 25 KNOTS TONIGHT. * WAVES: 6 TO 10 FEET DECREASING TO 3 TO 5 FEET BY SUNRISE TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-211815- /O.EXT.KMKX.SC.Y.0017.000000T0000Z-110222T1500Z/ WIND POINT WI TO WINTHROP HARBOR IL- 414 AM CST MON FEB 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST TUESDAY. * WINDS: EAST TO NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY DECREASING TO 15 TO 25 KNOTS TONIGHT. * WAVES: 6 TO 10 FEET DECREASING TO 3 TO 5 FEET BY SUNRISE TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
836 WHUS73 KMKX 212142 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 PM CST MON FEB 21 2011 ...BRISK EAST WINDS AND HIGH WAVES INTO TUESDAY MORNING... .BRISK AND GUSTY EAST WINDS AND HIGH WAVES WILL CONTINUE DUE TO THE PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER ILLINOIS AND HIGH PRESSURE OVER ONTARIO CANADA. THE HIGH PRESSURE AREA WILL BUILD INTO WISCONSIN AND LAKE MICHIGAN TUESDAY AFTERNOON WITH MUCH LIGHTER WINDS AND LOWER WAVE HEIGHTS. LMZ643>646-220545- /O.CON.KMKX.SC.Y.0017.000000T0000Z-110222T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 PM CST MON FEB 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY. * WINDS: EAST TO NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING DECREASING TO 15 TO 25 KNOTS TONIGHT. * WAVES: 6 TO 10 FEET DECREASING TO 3 TO 6 FEET BY SUNRISE TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
990 WHUS73 KMKX 220854 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 254 AM CST TUE FEB 22 2011 ...HIGH WAVES DIMINISHING THIS MORNING... .THE BRISK EAST WINDS HAVE DIMINISHED AS A WEAK TROUGH OF LOW PRESSURE EXITS SOUTHEAST WISCONSIN. THE HIGH WAVES WILL ALSO DIMINISH BELOW SMALL CRAFT CRITERIA LATER THIS MORNING AS HIGH PRESSURE BUILDS INTO WISCONSIN. LMZ643>646-221500- /O.CON.KMKX.SC.Y.0017.000000T0000Z-110222T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 254 AM CST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: EAST TO NORTHEAST WINDS 10 TO 20 KNOTS. * WAVES: 3 TO 6 FEET DIMINISHING TO 3 TO 4 FEET LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
477 WHUS73 KMKX 221512 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 912 AM CST TUE FEB 22 2011 ...EASING WINDS AND WAVES TODAY.. .EAST WINDS WILL EASE A BIT MORE THROUGH THE DAY...WITH WAVES ALSO SUBSIDING INTO THE AFTERNOON. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. LMZ643>646-221615- /O.EXP.KMKX.SC.Y.0017.000000T0000Z-110222T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 912 AM CST TUE FEB 22 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. EXPECT EAST WINDS OF 10 TO 15 MPH TODAY...WITH WAVES OF 2 TO 4 FEET. A FEW WAVES OF 4 TO 5 FEET MAY LINGER UNTIL AFTERNOON...BUT OVERALL SMALL CRAFT CONDITIONS ARE NO LONGER EXPECTED. $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 10:00 AM CST, 4 hours 1 minute earlier.
Area forecast discussion, Feb 19, 10:00 AM CST, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1000 AM CST SAT FEB 19 2011
.UPDATE...HAVE UPGRADED ALL OF SOUTHERN WI TO WINTER STORM
WARNING. IMPRESSIVE ISENTROPIC MOISTURE...4-5 G/KG AND VERTICAL
MOTION...Q-VECTOR CONVERGENCE 30-50 UNITS. INITIAL LLJ WILL
ENHANCE FORCING LATE TONIGHT IN THE SOUTHWEST CWA AND EXPAND
ACROSS THE REST OF SOUTHERN WI VERY EARLY SUNDAY MORNING. A
RENEWED LLJ KEEPS THE FORCING GOING ALL DAY SUNDAY. THE RENEWED
LLJ IS ASSOCIATED WITH LOW SPINNING UP ACROSS IOWA. WETZEL
INGREDIENT PLOTS ARE OFF THE CHARTS SHOWING CONVECTIVE POTENTIAL.
PARTS OF THE I-94 CORRIDOR AND SOUTH COULD SEE OVER A QUARTER
INCH OF ICE WITH THE TRICKIER THERMAL PROFILE THERE...WITH SNOW
TOTALS POSSIBLY UP TO 20 INCHES IN PARTS OF THE NORTHERN CWA WHERE
PRECIP TYPE SHOULD REMAIN ALL SNOW.
COLLAR
&&
.PREV DISCUSSION... /ISSUED 353 AM CST SAT FEB 19 2011/
TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM TO HIGH
COLD ADVECTION WILL END EARLY THIS MORNING FOLLOWED BY A RIDGE OF
HIGH PRESSURE MOVING ACROSS WI TODAY. MOS GUIDANCE HIGH TEMPS IN THE
LOWER 30S LOOKS REASONABLE.
THE LARGE UPPER TROUGH CURRENTLY MOVING INTO THE WEST COAST WILL
MOVE INTO MUCH OF THE WRN USA BY 12Z SUN WITH STRONG CYCLOGENESIS
EXPECTED OVER THE CENTRAL HIGH PLAINS. THE ASSOCIATED STRONG WARM
ADVECTION AND FRONTOGENESIS REGION WILL MOVE INTO THE SW CWA BEFORE
SUNRISE SUNDAY. WILL START AS ALL SNOW THROUGH AT LEAST 12Z SUN WITH
A COUPLE INCHES OF SNOW EXPECTED BY 12Z IN THE FAR SW CWA.
SUNDAY AND MONDAY...FORECAST CONFIDENCE...MEDIUM
BIG STORM STILL ON TRACK TO MOVE THROUGH THE AREA SUNDAY. PRETTY
GOOD CONFIDENCE THAT SRN WI WILL SEE A DECENT AMOUNT OF PRECIP
WITH IMPRESSIVE WAA/ISENTROPIC LIFT AHEAD OF THE LOW. SOUNDINGS
EVEN SHOWING SOME ELEVATED CAPE...SO THREW IN SOME ISOLATED
THUNDER IN THE SOUTH HALF OF THE CWA. RAISED POPS EVEN MORE...BUT
SOME QUESTIONS REMAIN WITH LOW TRACK AND PRECIP TYPE. MODELS IN
BETTER AGREEMENT WITH SFC LOW TRACK...GENERALLY TAKING IT JUST
SOUTH OF CHICAGO. THIS IS A SHIFT SOUTH FROM 24 HOURS AGO...WITH
A CONTINUED SOUTHERN TREND IN THE NEWEST 06Z NAM. STILL A BIT OF
UNCERTAINTY AS TO FINAL TRACK OF THE LOW...WHICH WILL IMPACT
PRECIP TYPE.
TAKING CONSENSUS OF MODEL LOW TRACK JUST SOUTH OF CHICAGO...PRECIP
WOULD SEEM TO START AS SNOW WEST TO EAST EARLY SUNDAY MORNING.
STRONG WAA WILL PRODUCE A PRETTY GOOD INITIAL BURST OF
SNOW...EVENTUALLY CREATING A SOLID ABOVE FREEZING LAYER...WHICH
NAM AND GFS SOUNDINGS SUGGEST WILL BRING A PERIOD OF FREEZING RAIN
TO THE SOUTHERN HALF OF THE FORECAST AREA INTO THE AFTERNOON.
STILL THINK THE FAR NORTH WILL LIKELY REMAIN SNOW THE
LONGEST...WHILE THE FAR SOUTH MAY SEE A PERIOD OF ALL RAIN BY
LATER SUNDAY MORNING. INITIAL BURST OF SNOW MAY BRING A QUICK 3 TO
5 INCHES IN THE SOUTH...BEFORE PRECIP TYPE CHANGES TO FREEZING
RAIN OR RAIN. PERSISTENT SNOW ACROSS THE NORTH WILL LIKELY
ACCUMULATE QUITE A BIT...CURRENTLY THINKING AROUND 8 TO 12 INCHES.
WITH SOUTHERN WISCONSIN STILL RIGHT IN THE MIDDLE OF THE MIXY
THERMAL STRUCTURE OF THIS STORM...FUTURE MODEL RUNS BEAR CLOSE
WATCHING AS CONTINUED SMALL SHIFTS IN THE LOW TRACK WILL HAVE
RELATIVELY LARGE IMPACTS ON PRECIP TYPE AND SNOW AMOUNTS.
THE STORM WILL WIND DOWN ON MONDAY...AS THE UPPER TROUGH SWINGS
THROUGH. HAVE CHANCE FOR SNOW THROUGH THE DAY...WITH TEMPS FALLING
OR HOLDING STEADY AS CAA KICKS IN.
TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM
HIGH PRESSURE WILL BRING QUIET CONDITIONS ON TUESDAY...WITH TEMPS A
FEW DEGREES BELOW NORMAL. WAA RETURNS FOR WEDNESDAY...PUSHING HIGHS
BACK TO AROUND NORMAL AND PROBABLY BRINGING AN INCREASING IN CLOUDS
AND MAYBE SOME LIGHT PRECIP TO THE WEST.
THURSDAY AND FRIDAY...FORECAST CONFIDENCE...LOW TO MEDIUM
THE CANADIAN AND ECMWF IN DECENT AGREEMENT IN PUSHING ANOTHER STORM
THROUGH THE AREA THURSDAY AND THURSDAY NIGHT...WHILE THE GFS IS NOW
PROPOSING A DIFFERENT SOLUTION. FAVORED MORE CONSISTENT
ECMWF/CANADIAN SOLUTION. THE SFC LOW TRACK THROUGH OR TO THE SOUTH
OF CHICAGO WOULD SUGGEST ALL SNOW FOR SOUTHERN WISCONSIN...BUT
THICKNESS VALUES INDICATE SOME MIX POSSIBLE. WENT WITH RAIN/SNOW MIX
DURING THE DAY...THEN ALL SNOW OVERNIGHT. DECENT LOOKING
STORM...WORTH KEEPING AN EYE ON OVER THE NEXT COUPLE DAYS.
KEPT CHANCE FOR SNOW GOING FRIDAY...PER SLOWER GFS SOLUTION.
AVIATION...HIGH PRESSURE AND VFR CONDITIONS TO PREVAIL TODAY AND
MUCH OF TNT. STRONG LOW PRESSURE WILL THEN DEVELOP OVER THE CENTRAL
HIGH PLAINS TONIGHT AND MOVE TO THE IA AND MO BORDER BY 00Z MON. A
STRONG BAND OF WARM ADVECTION AND FRONTOGENESIS WILL BRING MDT TO
HEAVY SNOW TO SRN WI SUN AM WITH A TRANSITION TO FREEZING
RAIN...RAIN...SLEET...AND SNOW FOR THE TAF SITES FOR THE REMAINDER
OF THE DAY. THE SNOW WILL BEGIN AT KMSN FROM 09-12Z SUN AND 12-15Z
FOR KMKE. LIFR TO VLIFR CIGS AND VSBYS ARE EXPECTED WITH THE SNOW
AND MIXED PCPN.
MARINE...THE BRISK NWLY WINDS AND COLD ADVECTION WILL CEASE THIS
AM...THUS THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM. A RIDGE OF
HIGH PRESSURE WILL THEN MOVE ACROSS LAKE MI THIS AFTERNOON AND
EVENING WITH LIGHT WINDS AND LOW WAVE HEIGHTS. STRONG LOW PRESSURE
TO THEN DEVELOP OVER THE CENTRAL HIGH PLAINS TONIGHT AND SLOWLY MOVE
ACROSS ILLINOIS AND THE OHIO RIVER VALLEY SUNDAY NIGHT THROUGH
MONDAY NIGHT. BRISK AND GUSTY E-NELY WINDS AND HIGH WAVES WILL MAKE
FOR HAZARDOUS CONDITIONS TO SMALL CRAFT. WIND GUSTS MAY REACH GALE
FORCE SUN NT SO A GALE WATCH MAY EVENTUALLY BE NEEDED. HIGH WINDS
AND WAVES WILL NOT DIMINISH UNTIL TUESDAY WHEN HIGH PRESSURE
RETURNS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WARNING FROM 6 AM SUNDAY TO 6 PM CST MONDAY FOR
WIZ046-047-051-052-057>060-064>066-070>072.
WINTER STORM WARNING FROM 3 AM SUNDAY TO 6 PM CST MONDAY FOR
WIZ056-062-063-067>069.
LM...NONE.
&&
SHORT/LONG TERM...DDV
VERY SHORT TERM/AVIATION/MARINE...GEHRINGHazardous weather outlook, Feb 19, 10:55 AM CST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1055 AM CST SAT FEB 19 2011 WIZ046-047-051-052-056>060-062>072-201100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1055 AM CST SAT FEB 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING WILL CONTINUE FOR THE RISING FOX RIVER AT NEW MUNSTER. A WINTER STORM WARNING STARTS AFTER 3 AM IN SOUTHWEST WISCONSIN...MAINLY SOUTHWEST OF A LINE FROM JANESVILLE TO THE DELLS. REFER TO THE WINTER WEATHER MESSAGE FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WARNING IS IN EFFECT FOR ALL OF SOUTHERN WISCONSIN FOR SUNDAY THROUGH MONDAY. THERE IS THE LIKELIHOOD FOR A SIGNIFICANT ACCUMULATION OF ICE AND SNOW...WITH OVER A FOOT OF SNOW TOWARD THE FOND DU LAC AND GREEN LAKE AREAS AND 6 INCHES OR MORE IN THE SOUTH. ICE ACCUMULATIONS UP TO ONE QUARTER INCH ARE POSSIBLE IN THE SOUTH. BRISK AND GUSTY NORTHEAST WINDS WILL DEVELOP WITH BLOWING AND DRIFTING SNOW EXPECTED SUNDAY NIGHT THROUGH MONDAY. ANOTHER WINTER STORM MAY TRACK CLOSE TO THE BADGER STATE FOR THURSDAY AND FRIDAY WITH THE POTENTIAL FOR HEAVY SNOW AND MIXED PRECIPITATION. THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO FLOOD FOR MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER SNOW AND ICE REPORTS WILL BE APPRECIATED SUNDAY AND MONDAY. LMZ643>646-201100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1055 AM CST SAT FEB 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BRISK AND GUSTY EAST TO NORTHEAST WINDS WILL PREVAIL SUNDAY THROUGH MONDAY NIGHT WITH HIGH WAVE HEIGHTS EXPECTED. GALE FORCE WIND GUSTS ARE POSSIBLE SUNDAY NIGHT AND A GALE WATCH MAY BE NEEDED. BRISK WINDS AND HIGH WAVES MAY OCCUR THURSDAY AND FRIDAY AS ANOTHER WINTER STORM MAY AFFECT LAKE MICHIGAN. COLLAR WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 9:57 PM CST | River Flood Warning | MKX | Racine | 18 hr |
| Feb 18, 9:59 PM CST | Small Craft Advisory | MKX | 8 hr | |
| Feb 19, 9:49 AM CST | Winter Storm Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 42 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.